Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Undergoing emergency eye surgery for fluid and infection behind the eye causing pain and drifting out of the socket, regular meth user. Chances of meth causing this?

My Sister is having emergency eye surgey and being flown to UVA due to fuild & infection behind her eye causing pain, and the eye pushing out of it s socket. My question to you is... She is or has been a meth user, is this something that has happened due to meth? Also, what is the chances of her losing her eye or eye sight? Thank you in advance for your help.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear wabcollins..,
Thanks for choosing HCM..,
Meth is amphetamine group will give ..,
severe psycosis..,
It can cause so many drastic changes in the body..,
Eye problem is called ENDOPHTHALMITIS..,
It is also more prone ....even go to extremity of ..,
blindness also..,
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor